# SDR DALA13034749205

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Casting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR AND TAB MECHANISM INSTALLATION, BS 1160, RBL6, 5" BELOW FLOOR LEVEL, CASTING IS GOUGED.  REPAIRED IAW PRI ERA 51603-14, REV O AND FINAL ERA 516031-14.
